# SDR SWIA2021082060492

- Difficulty date: June 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT FACE OF FS 280 BULKHEAD ASSY AT APPROXIMATELY WL104, LBL11, STIFFENER CORNER BENT AND CRACKED AT RADIOUS. (MARKED WITH STREAMER)      (C-CHECK RO 8/18/2021)    REPAIRED STIFFENER ON FS280 BULKHEAD AFT FACE AT APPROX WL 104, LBL11 REF REO 690-53-11-1346 REV -- 2021-07-15 / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
